Forum

× click the New Topic button to post

BCG

12 years 8 months ago #4556 by Rosemary
Mike,

I've been waiting to see if someone has an answer for you.  My guess is, that there is no remedy for this type of discomfort.  It comes with the territory.  It is also my guess that the discomfort that you are feeling is an indication that the BCG's are stimulating the response that it is supposed to stimulate.  This mindset seems to make this mild torture a little more bearable. Unfortunately, after the 3rd treatment, the BCG ante goes way up.

I still hope you get a more positve answer to your question.

Your BCG friend,
Rosemary

Rosemary
Age - 55
T1 G3 - Tumor free 2 yrs 3 months
Dx January 2006

Please Log in or Create an account to join the conversation.

12 years 8 months ago #4550 by mikedc
Has anyone come up with a good method to reduce the flu-like symptoms of BCG besides tylenol and ibuprofen?
My first 3 BCGs were symptom free. My 4th has been miserable. Hard to keep going to 5 and 6 when it makes one feel sooo bad.

Thanks

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 1 User and 1582 Guests 
Shacky73's AvatarShacky73

Legend: Site Administrator Global Moderator User Banned

Statistics

Today Total Opened: 0 Today Total Answered: 0 Latest User: Gramsm
Yesterday Total Opened: 0 Yesterday Total Answered: 1
Total Posts: 53016 Total Subjects: 6910 Total Users: 8505
Powered by Kunena Forum